Home | About us | Editorial board | Search | Ahead of print | Current issue | Archives | Submit article | Instructions| Reviewers

Login 
  Home Print this page Email this page Small font sizeDefault font sizeIncrease font size Users Online: 823    
     

  Article Access Statistics

Year : 2016 | Volume:  6 | Issue Number:  8 | Page:  122-125

ORIGINAL ARTICLE

The prevalence of pathologic tooth migration with respect to the severity of periodontitis
Khorshidi Hooman, Moaddeli Mohammad R, Golkari Ali, Heidari Heshmatollah, Raoofi Saeed

Number of times this article was viewed 2184
Number of times this article has been printed  from the site 29
Number of times this article was emailed to others 1
Remarks given by readers [ Read ] 0

 

  Feedback 
  Subscribe 
 Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal